# SDR A6WA202111037950

- Difficulty date: September 27, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS (2 TOTAL) AT FS 621 AFT PRESSURE BULKHEAD. CRACKS AT THE FOLLOWING LOCATIONS: FS 621 WL 107-WL 110 AT BL 0 CRACK IS 3"LENGTH; FS 621 WL 112.5-WL 115.5 AT LBL 27.5 CRACK IS 3" LENGTH.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED CUTOUT ON SKIN WEB AT AFT PRESSURE BULKHEAD AT FS 621 BL 0.0 WL 106.5 TO WL 111.5 DIMENSIONS: 5.15" LENGTH X 1.7" WIDTH. PERFORMED CUTOUT AT FS 621 LBL 27.5 WL 111.5 TO WL 116.65. DIMENSIONS: 5.15" LENGTH X 2.975" WIDTH. REPAIRED FS 621  BL 0 IAW REO 601R-53-61-1240 REV D DATED 2016-10-31. REPAIRED FS 621 LBL 27.5 IAW MHIRJ REO 601R-53-61-7722 REV (--) DATED 2021-10-13. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED AT AERSALE CRS #4AER685B ON WO #003442 CARD #00015.
